# SDR DALA14026981813

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 53,180 hours, 11,044 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SEAL FAIRING CUTOUT FWD SKIN PLATE FOUND CHAFED AT STA1734, 02.  REPAIRED IAW SRM 53-80-01.  REPAIR 3, FIG 201.
